# SDR FDEA202508231555

- Difficulty date: August 23, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Misrepaired
- Location: Zone 800
- Component: Door, Airbus
- Component part number: A5237050001200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FWD CARGO DOOR INNER SKIN LOWER EDGE BETWEEN FR21A AND FR22A   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON FWD CARGO DOOR INNER SKIN LOWER EDGE BETWEEN FR21A AND   FR22A WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM52-30-00 FIG 204.   PERFORMED THE NEW REPAIR PER EA 6-5230-T0384781. TITLE: DOORS - CARGO DOOR -   DOUBLER REPAIR ON FWD CARGO DOOR INNER SKIN PLATE AT FR22 BETWEEN BEAM 4 AND   BEAM 5. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED.  EA 6-5230-T0384781 IS ISSUED AND COMPLETED. MAJOR   REPAIR IAW FEDEX GMM6-2-100.
